MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"
Model Number SN2310
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Intraoperative Cardiac Valve Injury (4852)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
"customer reported: concern is about the use and safety of the sol-care safety needle.I placed a sol-care 25g x 1" needle on the mencon c (neisvac-c) vaccine syringe.This syringe is a slip tip type.As i tried to loosen the needle cap off prior to administration the complete needle unit pulled away from the syringe and vaccine leaked on my desk drape.".
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 05/08/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct lot number provided in the initial mdr [3014312726-2024-00216].The previously reported was incorrect.The correct lot number is 07110007.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY NEEDLE 25G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street,
cangqian community
yuhang district, zhejiang province 31110 6
CH   311106
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035560
Report Number3014312726-2024-00216
Device Sequence Number15648113
Product Code FMI
UDI-Device Identifier00818392010497
UDI-Public00818392010497
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberSN2310
Device Lot Number07110007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown